The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Elemente der Mathematik

Full-Text PDF (299 KB) | Metadata | Table of Contents | EM summary
Volume 64, Issue 4, 2009, pp. 137–145
DOI: 10.4171/EM/126

Published online: 2009-12-24

Another generalisation of Napoleon's theorem

G.C. Shephard[1]

(1) East Anglia University, Norwich, UK

Since its discovery over 150 years ago, Napoleon's theorem has fascinated mathematicians, both professional and amateur alike. At least 150 papers have been published giving proofs, generalisations, variants and history of the theorem. Here we state and prove another generalisation.

Shephard G.C.: Another generalisation of Napoleon's theorem. Elem. Math. 64 (2009), 137-145. doi: 10.4171/EM/126